# SDR DALA2024112011091

- Difficulty date: November 20, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 80,685 hours, 10,304 cycles
- Engine: Pwa PW4168
- Engine time: 37,724 hours, 4,911 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Bleed Valve
- Component part number: 6764B040000
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3355 - ATB - DUE TO DUAL ENGINE BLEED FAULTS. CORRECTIVE ACTION: SECURED CANNON PLUG 9HA1, R/R NUMBER 1 AND NUMBER 2 PRVS, AND REPLACED SENSE LINE FOR NUMBER 2 PRV. OPS CHECK GOOD. (6699742)
